# SDR DU4R2009308

- Difficulty date: March 2, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N868AN
- Make and model: Boeing 757-23APF
- Aircraft serial: 24868
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 318002 N/R 35473 DURING SCHEDULED INSPECTION, FOUND NR 2 PYLON LT AFT SIDE WEB HAS NUMEROUS AREAS OF CORROSION ON INNER AND OUTER SURFACES INCLUDING AROUND FASTENER HOLES.
